A member asked:

On period started birth control 2 days ago for ovarian cysts got dizzy &nauseous &next day took it at 11 woke up at 5am &threw up will this last long

A doctor has provided 1 answer
Dr. Jeff Livingston answered

Specializes in Obstetrics and Gynecology

Maybe: Birth control pills have estrogen which can cause nausea. Some people get over then sensation over time. Others do not and prefer not Estrogen containing products. You can discuss other options with your obgyn if not satisfied with the current treatment plan.

Answered 4/1/2016

1.4k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question